# SDR AALA201810179006

- Difficulty date: October 6, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 56,403 hours, 21,099 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201460103
- Part serial: 1679
- Condition: Defective
- Location: Fuel System
- Part time: 19,517 hours, 7,809 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL AUTO TRANSFER FAULT CAUSED BY DUAL PROBE FAILURE IN RIGHT WING. REPLACED RIGHT WING PROBES 30 AND 59 QT2 PER MM 28-40-15. BITE TEST GOOD. THIS SDR IS FOR PROBE 59. (SEE CONTROL AALA201810089048)
